Publication Abstracts

Canuto et al. 1977

Canuto, V., H.S. Hsieh, and P.J. Adams, 1977: Scale-covariant theory of gravitation and astrophysical applications. Phys. Rev. Lett., 39, 429-432, doi:10.1103/PhysRevLett.39.429.

We present generalized Einstein equations, invariant under scale transformations, and study several astrophysical tests. It is assumed that the dynamics of atoms or clocks used as measuring apparatus is given a priori. Connection with gauge fields and broken symmetries is made through the cosmological constant.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

  author={Canuto, V. and Hsieh, H. S. and Adams, P. J.},
  title={Scale-covariant theory of gravitation and astrophysical applications},
  journal={Physical Review Letters},

[ Close ]

RIS Citation

ID  - ca07410e
AU  - Canuto, V.
AU  - Hsieh, H. S.
AU  - Adams, P. J.
PY  - 1977
TI  - Scale-covariant theory of gravitation and astrophysical applications
JA  - Phys. Rev. Lett.
JO  - Physical Review Letters
VL  - 39
SP  - 429
EP  - 432
DO  - 10.1103/PhysRevLett.39.429
ER  -

[ Close ]

• Return to 1977 Publications

• Return to Publications Homepage